Spatial and seasonal variations in chaetognath ...
Document type :
Article dans une revue scientifique: Article original
Title :
Spatial and seasonal variations in chaetognath assemblages in the subtropical coastal waters of Hong Kong.
Author(s) :
Tse, P. [Auteur]
Souissi, Sami [Auteur]
Laboratoire d’Océanologie et de Géosciences (LOG) - UMR 8187 [LOG]
Hwang, J.-S. [Auteur]
Chen, Q.C. [Auteur]
Wong, C.K. [Auteur]
Souissi, Sami [Auteur]

Laboratoire d’Océanologie et de Géosciences (LOG) - UMR 8187 [LOG]
Hwang, J.-S. [Auteur]
Chen, Q.C. [Auteur]
Wong, C.K. [Auteur]
Journal title :
Zoological Studies
Pages :
235-242
Publisher :
Institute of Zoology (China)
Publication date :
2008
ISSN :
1021-5506
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Source :